Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

7 month child vomits all food at night. Given 1 cup soup then breastfeed and cereals. Suggest diet for a child?

Hi my 7 month old baby vomits all food in some nights after crying a lot.. she gets up in night if she does not find any body beside her n then she will cry alot n throw up everything. I give her 1small cup soup at 6pm then breastfeed at 7 n then cereals ( rice n dal)at 7.45 pm .. is my shedule wrong can you pls suggest me schedule for her
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Its Important that you should keep 2-3 hrs interval between meal. Also that please the child for 20 mins after feeding as the child regurgitates feed which can be minimized by burping on your shoulder
Also if she continues vomits give her more solid food or atleast make feedings more fibre based rather than only liquids . that will help
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor